# SDR MALA965192

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736004007
- Condition: Cracked
- Location: Lt Flap Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, THE LEFT FLAP NOSE RIB HAD A .5 INCH CRACK FROM THE RELIEF RADIUS.  COMPLETED REPAIR TO LEFT FLAP BY REPLACING THE INBOARD NOSE RIB P/N 27-36004-007 IAW 51-00-00 PAGE 4 AND 51-40-02.  (M)
